Alert archive / Texas / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 24, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Mar 22, 2000, 9:02 PM CST for Fisher County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Mar 22, 2000, 9:02 PM CST (03:02 UTC)
- Expired
- Mar 22, 2000, 9:30 PM CST
- In force
- 28 min
- Issued by
- NWS San Angelo, TX
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Fisher County, TX
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 9:00 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KSJT 230303 SVRSJT TXC151-230330- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 902 PM CST WED MAR 22 2000 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FISHER COUNTY IN NORTHWEST TEXAS * UNTIL 930 PM CST * AT 857 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER LONGWORTH...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE WITH THIS STORM. LAT...LON 3276 10048 3254 10049 3255 10017 3286 10018
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 8:31 PM CST, 31 minutes earlier.
Area forecast discussion, Mar 22, 8:31 PM CST, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 831 PM CST WED MAR 22 2000 PER LATEST TORNADO WATCH OVER THE BIG COUNTRY UNTIL 1 AM...WILL UPDATE ZONES ACCORDINGLY. .SJT...CAUTION ON AREA LAKES TONIGHT ALL ZONES. 19 N
In the hours before
Local storm report, Mar 22, 4:36 PM CST, 4 hours 26 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
436 PM CST WED MAR 22 2000
TIME(CST) .....CITY LOCATION..... STATE...EVENT/REMARKS...
....COUNTY LOCATION....
410 PM 2 E GIRVEN TX 1.75 INCH HAIL
03/22/00 CROCKETT GOLFBALL SIZE HAIL
NThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 6:43 PM CST | Tornado Warning | SJT | Sterling | 47 min |
| Mar 22, 7:03 PM CST | Tornado Warning | SJT | Fisher | 57 min |
| Mar 22, 7:55 PM CST | Tornado Warning | SJT | Sterling | 50 min |
| Mar 22, 7:57 PM CST | Tornado Warning | SJT | Fisher | 33 min |
| Mar 22, 8:06 PM CST | Tornado Warning | SJT | Fisher, Nolan | 54 min |
| Mar 22, 8:15 PM CST | Severe Thunderstorm Warning | SJT | Crockett | 60 min |
| Mar 22, 9:59 PM CST | Severe Thunderstorm Warning | SJT | Crockett | 31 min |
| Mar 23, 12:06 AM CST | Severe Thunderstorm Warning | SJT | Sterling | 69 min |
| Mar 23, 1:02 AM CST | Severe Thunderstorm Warning | SJT | Irion | 103 min |
| Mar 23, 1:08 AM CST | Severe Thunderstorm Warning | SJT | Sterling | 67 min |
| Mar 23, 1:21 AM CST | Severe Thunderstorm Warning | SJT | Fisher | 84 min |
| Mar 23, 1:58 AM CST | Severe Thunderstorm Warning | SJT | Coke, Tom Green | 92 min |
| Mar 23, 2:18 AM CST | Flash Flood Warning | SJT | Fisher | 3 hr |
| Mar 23, 2:44 AM CST | Severe Thunderstorm Warning | SJT | Irion | 16 min |
| Mar 23, 3:29 AM CST | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.